Pages

Thursday, April 05, 2007

Meds Make Me Mad

Yes indeed, mad, mad, mad. Crazy mad. Insane. Freakishly flipped. And all within two or three days.

For months now, I've been off all medications and feeling SO wonderful. Even my mom commented on it when she came to visit last month; how I am my "old self" again. Much happier, positive, outgoing and upbeat. I was really feeling more like myself. No signs of depression, frustration, anger (other than the normal stuff). And certainly nothing like the outburst I experienced yesterday. Dear Lord. I swear I grew horns overnight.

It's obvious I'm back on fertility medication. Plain as the horns on my head and the tail protruding out my ass. I'll just take that pitchfork and shove it... well, let's be polite shall we?

So to my hubby, I apologize, publically and profusely. I am a madwoman. The best advice I can give it to just give me a wide berth and know that it has absolutely nothing to do with you, and EVERYTHING to do with the meds. And remember that I love you.

5 comments:

Vee said...

yes, yes it's the meds. Nasty things they are.

sariel & shlomit said...

YECH! I can vouch for that...especially the demon, clo.mid!!!
Hope your hubby is treating you like a princess (even though you feel like a bitch!)
peace
shlomit

My Reality said...

I hope you husband is understanding. Mine wasn't so nice when I was crazy from clomid.

Aurelia said...

I am homicidal on some of these...oops, probably shouldn't have used that word with you. :)

Jason and Samantha said...

Oh, the EVIL drug. I'm sooo sorry. Thank god it's only temp!!